# SDR UALA2009120703786

- Difficulty date: December 5, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 36,274 hours, 4,472 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 71
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM STATUS MSG AND EICAS DISPLAYED.  REPLACED SATCOM DATA UNIT, BITE TEST OK.
